# SDR 08FDEA00553

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA0183503
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX LBL-90, BETWEEN STA 1481 TO 1561 IS DELAMINATED.  MAT ID A402H35039-003 PO 5990899.1.  POTTING COMPOUND 1619 A/B PO 606417.3, INSERT SLS 5094A3-400-2 PO 595225, INSERT SLP 5094A3-2 PO 595242.  ADHESIVE EPIBOND 420 A/B PO 594846.4.  LOCATED HOLES, POTTED EDGES AND INSERTS.  INSTALLED ANTI-SKID IAW FEDEX DWG SRZ 25-005 REV F, MINOR REPAIR.
